Doctor insights on:
Dr. told me to take Nexium, (esomeprazole) but it interacts badly with my Valium. I haven't found any interaction with Prevacid. Ok to take with Valium?
Probably: there are drug interactions between almost everything. i can tell you many people take a proton pump inhibitor and a benzodiazepine without any problem, especially if both are taken on as needed basis. I assume you are already avoiding foods that provoke acid reflux, and working on weight loss if overweight. That will cut down need for drugs like nexium, (esomeprazole) unless you have other reasons for taking it ...Read more
I started taking Plavix once a day and I also take Prevacid (lansoprazole) and on occasion Prilosec. Is there any interactions with these drugs?
Absolutely: There is a well know interaction between plavix and proton pump inhibitors. Plavix is a prodrug(inactive) and is activated in the liver. This process of activation is blocked by proton oump inhibitors. Specifically with nexium and prilosec, also somewhat with other ppis. The only one safe to use is dexilant (dexlansoprazole) and possibly protonix. Or change plavix to effient or brilinta under guidance of MD ...Read more
Prevacid (lansoprazole) for barrett's esophagus. Armour thyroid 120 mg( graves thyroidectomy 40 yrs ago), bupropion 75mg bid. Drug interaction? Hair loss sick etc
No interactions: No interactions between these medications that I am aware of. ...Read more
It: Has been reported in the side effect profile. But rare. If symptoms started after you started medicine. Stop the med. And call you doctor ...Read more
Prevacid (lansoprazole): Prevacid (lansoprazole) reduces acid production in the stomach and helps alleviate the discomforts from functional dyspepsia or gastroesophageal reflux. Its common adverse effects include constipation, diarrhea, headache, nausea and stomach pain. Reports have surfaced that hip fractures have been observed in those taking the medicine for long periods. ...Read more
Depends: It depends on why your take it. If you take it because you have an ulcer or precancerous changes in the lining of your esophagus or stomach then i would encourage you to keep taking it. If however, it's just for reflux/heartburn you can try the things recommended on this link: http://www.Mayoclinic.Com/health/heartburn-gerd/ds00095/dsection=lifestyle-and-home-remedies. ...Read more